# SDR REXA2022110402413

- Difficulty date: October 31, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 19,882 hours, 14,752 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: GG6709800111
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 29000 FT WE RECIEVED A CABIN ALT CAUTION THAT ESCALATED TO A CABIN ALT WARNING. THE CABIN ALT INCREASED TO 12,300 FT. WE RAN THE EMERGENCY CHECKLIST CARD WHICH DIRECTED US TO QRH 7-7. WE PREFORMED THE QRH PROCEDURE AS UNPRESSURIZED AND CONTINUED THE FLIGHT TO JFK. THE RIGHT PACK TURNED OFF BEFORE COMPLETION OF QRH AUTOMATICALLY.	COMPLIED WITH FIM 21-31-00 INSPECTION AND CHECKS AND WORK SCOPE ISSUED MY MOTR. FOUND DAMAGED WIRE ON LPCP. REPAIRED WIRE (PER ESPM 20-44-11) AND REPLACED CPCP (PER AMM 21-33-01). ALSO FOUND DAMAGED PIN ON PSEU (PN 8-953-05, SN D3455). REPLACED PSEU (PER AMM 32-61-01). NO FURTHER ISSUES FOUND.
